Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 9, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 16, 2025, 4:25 AM EST for 12 counties in Georgia. It was in force for 50 min. 29 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 16, 2025, 4:25 AM EST (09:25 UTC)
- Expired
- Feb 16, 2025, 5:15 AM EST
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barrow County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, DeKalb County, GA, Fayette County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Henry County, GA, Rockdale County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 60 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 4:25 AM EST | TSTM WND DMG | 2 E Sandtown, GA | 1 to 2 trees down near the intersection of Kimberly Road SW and Melvin Drive SW. |
| Feb 16, 4:28 AM EST | TSTM WND DMG | 1 W Bankhead, GA | A large tree fell across Bellview Ave NW near Peyton Ave NW. |
| Feb 16, 4:28 AM EST | TSTM WND DMG | Chastain Memorial Park, GA | A tree was downed onto power lines and across the 4400 block of Powers Ferry Road. |
| Feb 16, 4:29 AM EST | TSTM WND DMG | 2 Ne Dunwoody, GA | A tree fell across Ball Mill Road NE at Dunwoody Club Drive. |
| Feb 16, 4:30 AM EST | TSTM WND DMG | 2 Wnw Cascade Heights, GA | 1 to 2 trees down near the intersection of Braemar Avenue SW and Valleydale Drive SW. |
| Feb 16, 4:31 AM EST | TSTM WND DMG | 1 Nw West End, GA | Corrects previous tstm wnd dmg report from 1 NW West End. Powerlines and trees down at the intersection of Parsons Street SW and Lawton Street SW. |
| Feb 16, 4:31 AM EST | TSTM WND DMG | 1 Nw West End, GA | Powerlines down at the intersection of Parsons Street SW and Lawton Street SW. |
| Feb 16, 4:31 AM EST | TSTM WND DMG | 1 Ssw La Vista, GA | Powerlines down near the intersection of Meadowdale Avenue NE and Johnson Road NE. |
| Feb 16, 4:31 AM EST | TSTM WND DMG | Bankhead, GA | *** 1 FATAL *** EM reports a tree down on home on Matilda Pl NW near Hortense Pl NW. One fatality reported. |
| Feb 16, 4:32 AM EST | TSTM WND DMG | 1 N Atlanta, GA | A large tree fell onto a parked vehicle at the corner of Ted Turner Dr NW and Simpson St NW. |
| Feb 16, 4:33 AM EST | TSTM WND DMG | 2 Ese Thomas Crossroads, GA | Public called in about tree down on Harvest Trace. |
| Feb 16, 4:36 AM EST | TSTM WND DMG | 1 Ssw Edgewood, GA | A large tree fell onto a home in the 1200 block of Wylie Street SE. |
| Feb 16, 4:36 AM EST | TSTM WND DMG | 1 Wsw Decatur, GA | A tree fell in the 700 block of West Trinity Place, impacting an unoccupied small historic cottage. |
| Feb 16, 4:36 AM EST | TSTM WND DMG | 1 Wsw Decatur, GA | A tree was reported down on East Parkwood Road. |
| Feb 16, 4:39 AM EST | TSTM WND GST 56 | 1 Wsw Hartsfield-Jackso, GA | ASOS station KATL Atlanta. |
| Feb 16, 4:39 AM EST | TSTM WND GST 67 | 2 Ene Six Flags Over Ge, GA | ASOS station KFTY Fulton County Airport-brown Field. |
| Feb 16, 4:40 AM EST | TSTM WND DMG | Scottdale, GA | A tree was reported down across Ohm Avenue. |
| Feb 16, 4:41 AM EST | TSTM WND DMG | 2 Se Sandy Creek, GA | HAM radio operator reports treen down on roof with damage to structure at Valley Green Dr and Sandy Creek Rd. |
| Feb 16, 4:41 AM EST | HAIL 1 | 2 Se Sandy Creek, GA | HAM radio operator reports call of quarter size hail at Hillside Dr and Valley Green Dr. |
| Feb 16, 4:51 AM EST | TSTM WND DMG | 2 Ne Ellenwood, GA | Em reports tree down on home at Orchard Hill View and Orchard Hill Dr. |
| Feb 16, 4:52 AM EST | TSTM WND GST 69 | 1 Wsw Hartsfield-Jackso, GA | ASOS station KATL Atlanta. |
| Feb 16, 4:53 AM EST | TSTM WND DMG | 1 Nne Hidden Valley Par, GA | Em reports multiple trees down along Panola Rd from near Strawberry Ln to GA155. |
| Feb 16, 4:53 AM EST | TSTM WND DMG | 1 S Rex, GA | Broadcast social media post showing a downed tree at Macon hwy and Sunset Hills Blvd. |
| Feb 16, 4:53 AM EST | TSTM WND DMG | 2 S Hidden Valley Park, GA | Em reports tree on house at Honeysuckle Ln and Springwood Dr. |
| Feb 16, 4:53 AM EST | TSTM WND DMG | 2 Wsw Flippen, GA | EM reports several trees down along I75 from Flippen Rd to Mt Caramel Rd. |
| Feb 16, 4:53 AM EST | TSTM WND DMG | Stockbridge, GA | EM reports numerous trees down in Stockbridge area from I75 to GA23. |
| Feb 16, 4:58 AM EST | TSTM WND DMG | 3 S Kelleytown, GA | EM reports several trees down near and along Conyers Rd, Harper Rd and Airline Rd. |
| Feb 16, 5:03 AM EST | TSTM WND DMG | 1 Sw Between, GA | EM reports two trees down along New Hope Church Rd at Ho Hum Hollow Rd and Hwy 78. |
| Feb 16, 5:03 AM EST | TSTM WND DMG | 1 W Walnut Grove, GA | EM reports two trees down near Old Hwy 138 and Kathleen Ln. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 28 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 16, 2:02 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
488
WUUS52 KFFC 160925
SVRFFC
GAC013-063-067-077-089-113-117-121-135-151-247-297-161015-
/O.NEW.KFFC.SV.W.0009.250216T0925Z-250216T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
425 AM EST Sun Feb 16 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Rockdale County in north central Georgia...
Western Barrow County in north central Georgia...
DeKalb County in north central Georgia...
Fayette County in north central Georgia...
Southwestern Forsyth County in north central Georgia...
Eastern Cobb County in north central Georgia...
Gwinnett County in north central Georgia...
Henry County in north central Georgia...
Northwestern Walton County in north central Georgia...
Northern Coweta County in west central Georgia...
Fulton County in north central Georgia...
Clayton County in north central Georgia...
* Until 515 AM EST.
* At 424 AM EST, severe thunderstorms were located along a line
extending from near Roswell to near Six Flags Over Georgia to
Dunaway Gardens, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Marietta, Newnan, Lawrenceville, McDonough, Decatur,
Fayetteville, Conyers, Winder, Jonesboro, Peachtree Corners, City
of South Fulton, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Smyrna, Dunwoody, Peachtree City, and East Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 900 AM EST for north central,
northwestern and west central Georgia.
&&
LAT...LON 3363 8474 3366 8466 3368 8465 3373 8458
3379 8461 3407 8446 3407 8442 3411 8442
3414 8436 3416 8404 3410 8387 3413 8382
3407 8377 3405 8369 3377 8384 3372 8388
3374 8391 3366 8392 3337 8416 3341 8492
TIME...MOT...LOC 0924Z 273DEG 49KT 3406 8438 3379 8452 3345 8481
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
373
WWUS52 KFFC 161002
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
502 AM EST Sun Feb 16 2025
GAC067-077-113-117-121-161012-
/O.CAN.KFFC.SV.W.0009.000000T0000Z-250216T1015Z/
Fayette GA-Forsyth GA-Cobb GA-Coweta GA-Fulton GA-
502 AM EST Sun Feb 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE...SOUTHWESTERN
FORSYTH...EASTERN COBB...NORTHERN COWETA AND FULTON COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 AM EST for north central
Georgia.
&&
LAT...LON 3410 8387 3413 8382 3407 8377 3405 8369
3377 8384 3372 8388 3374 8391 3365 8393
3352 8405 3352 8404 3337 8416 3338 8438
3339 8439 3416 8404
TIME...MOT...LOC 1002Z 273DEG 49KT 3404 8389 3377 8403 3343 8432
$$
GAC013-063-089-135-151-247-297-161015-
/O.CON.KFFC.SV.W.0009.000000T0000Z-250216T1015Z/
Rockdale GA-Barrow GA-DeKalb GA-Gwinnett GA-Henry GA-Walton GA-
Clayton GA-
502 AM EST Sun Feb 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EST
FOR ROCKDALE...WESTERN BARROW...SOUTHEASTERN DEKALB...GWINNETT...
HENRY...NORTHWESTERN WALTON AND EASTERN CLAYTON COUNTIES...
At 502 AM EST, severe thunderstorms were located along a line
extending from near Hog Mountain to near Lakeview Estates to Lovejoy,
moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lawrenceville, McDonough, Conyers, Winder, Stockbridge, Sugar Hill,
Snellville, Suwanee, Buford, Lilburn, Loganville, Braselton, Hampton,
Auburn, Lovejoy, Stone Mountain, Dacula, Grayson, Lithonia, and
Hoschton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM EST for north central
Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3410 8387 3413 8382 3407 8377 3405 8369
3377 8384 3372 8388 3374 8391 3365 8393
3352 8405 3352 8404 3337 8416 3338 8438
3339 8439 3416 8404
TIME...MOT...LOC 1002Z 273DEG 49KT 3404 8389 3377 8403 3343 8432
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 3:18 AM EST, 1 hour 7 minutes earlier.
Area forecast discussion, Feb 16, 3:18 AM EST, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 318 AM EST Sun Feb 16 2025 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Monday) Issued at 310 AM EST Sun Feb 16 2025 Severe Weather Threat through 10 AM this Morning: Though this morning the main forecast concern will continue to be a line of thunderstorms traversing north and central Georgia. The storms will be encountering a high shear low CAPE environment, where the presence of any instability will create a severe weather threat. HREF guidance (00Z) as well as the latest HRRR runs indicate a narrow band of CAPE (100-800 J/kg) ahead of the line of storms as it moves through, suggesting a threat for damaging winds across all of north and central Georgia this morning. Gusts in the 40 to 60 mph range may cause tree and power line damage, especially given the saturated soil conditions. A couple of isolated gusts in the 60 to 70 mph range can't be ruled out in west central Georgia where instability will be higher. The wind threat will be accompanied by the potential for a couple brief tornadoes in western or central Georgia. The highest tornado risk expected in west central Georgia between 4 AM and 8 AM. This higher risk area coincides with the best combination of CAPE and low level shear and includes the Columbus. A lingering wedge in northeast Georgia could hinder the severe risk to a degree, but with strong winds just above the wedge any downdrafts may push severe winds to the surface. After the Thunderstorms this Morning: After the line of thunderstorms passes this morning there could be a few lingering rain showers through around noon. Then the rest of the day will be defined by gusty west-northwest winds. Wind gusts in the 20 to 35 mph range will be possible through the afternoon. CAA associated with the winds will lead to gradually declining temperatures over the course of the day. By late afternoon temperatures should fall into the 40s across north Georgia (including in Atlanta). Most locations will record their high for the day in advance of this mornings thunderstorm activity. Albright && .LONG TERM... (Monday night through Saturday) Issued at 310 AM EST Sun Feb 16 2025 Hazards for the Workweek: A surface high stretching from central Canada to the Southeast will bring quiet weather and cooler than average temperatures to Georgia Monday and Tuesday. This should lead to widespread highs in the 50s both days. Light winds Tuesday morning could combine with moisture from recent rainfall to produce a few patches of radiation fog. The next storm system will arrive in Georgia Wednesday. The most challenging aspect of this system continues to be the merger of a northern and southern stream shortwaves. How the two shortwaves come together will determine if there is enough cold air for snow north of Interstate 20 Wednesday night. Recent trends in the ensemble guidance suggest that most of the precipitation will end in the region before the cold moves in. If this occurs any snowfall will likely be limited to the mountains of far north Georgia. The odds of impactful snowfall are between 20 and 30% along the GA/TN/NC boarder, and they fall off to less than 5% as you move south into Atlanta. Across central Georgia, where precipitation will be all rain, there is a potential for rainfall totals over 1 inch. The workweek should conclude with another push of colder air as an area of surface high pressure moves eastwards from the Plains. Temperatures should be 10 to 20 degrees below seasonal averages both days, with Thursday being the coldest of the two. While it will be colder, temperature trends in the ensemble guidance are at least in the right direction. The last 4 runs of the NBM have been trending lower (now below 10%) with the odds of a high temperature below 40 degrees in Atlanta on Thursday. Albright && .AVIATION... (06Z TAFS) Issued at 1246 AM EST Sun Feb 16 2025 The primary aviation concerns through 14Z Sunday will be fog and thunderstorms. A line of storms will race through north and central Georgia between 08Z and 14Z today. Wind gusts between 35 and 55 kt, and hazardous wind shear may accompany this line of storms. Impacts are expected for all the TAF sites. Fog will continue to affect portions of north Georgia until the line of storms passes. Southerly wind gusts between 20 and 30 kt are possible before the thunderstorms, then westerly gusts in the same range are anticipated through 00Z Monday. //ATL Confidence...06Z Update... High confidence in the timing and occurrence of thunderstorms High confidence in gusty winds through 00Z Monday. Moderate confidence in the continuation of fog through 08Z. Albright && .PRELIMINARY POINT TEMPS/POPS... Athens 59 28 53 29 / 80 0 0 0 Atlanta 58 28 50 31 / 40 0 0 0 Blairsville 54 20 46 25 / 50 0 0 0 Cartersville 56 25 48 26 / 30 0 0 0 Columbus 60 30 55 32 / 50 0 0 0 Gainesville 55 28 52 30 / 50 0 0 0 Macon 65 30 54 31 / 90 0 0 0 Rome 57 25 48 26 / 30 0 0 0 Peachtree City 58 27 51 27 / 40 0 0 0 Vidalia 67 33 56 34 / 90 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until noon EST today for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. Dense Fog Advisory until 5 AM EST early this morning for GAZ013>016-021>025-027-032>039-044>051-055-057-062. && SHORT TERM...Albright LONG TERM....Albright AVIATION...Albright
Hazardous weather outlook, Feb 16, 3:27 AM EST, 58 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 327 AM EST Sun Feb 16 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 327 AM EST Sun Feb 16 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... Areas of dense fog will remain possible in northeast Georgia through 6 AM this morning. A line of strong to severe thunderstorms will move through north and central Georgia this morning. Wind gusts in the 40 to 60 mph range may lead to tree and power line damage. A couple of brief tornadoes will also be possible, especially in west central Georgia. Isolated areas of river flooding remain a concern along portions of the Chattahoochee, Ocmulgee, and Oconee Rivers. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is a chance for light snow across portions of far north Georgia Wednesday night into early Thursday morning. .SPOTTER INFORMATION STATEMENT... Storm spotters are requested to self-activate tonight and Sunday morning if warnings are issued.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 11:29 PM EST | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Cherokee, Clarke, Clayton and 25 more | 6 hr |
| Feb 15, 11:33 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 41 hr |
| Feb 16, 2:12 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 48 min |
| Feb 16, 2:45 AM EST | Tornado Warning | FFC | Dade, Walker | 30 min |
| Feb 16, 2:59 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Chattooga, Floyd, Gilmer, Gordon and 4 more | 46 min |
| Feb 16, 3:21 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard, Paulding, Polk | 39 min |
| Feb 16, 3:37 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fannin, Floyd, Gilmer and 6 more | 53 min |
| Feb 16, 3:46 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Harris, Heard, Meriwether, Troup | 44 min |
| Feb 16, 3:56 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Coweta, Douglas, Fulton, Heard and 1 more | 49 min |
| Feb 16, 4:02 AM EST | Tornado Warning | FFC | Coweta, Heard, Meriwether, Pike, Troup | 43 min |
| Feb 16, 4:11 AM EST | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Lumpkin, Pickens | 34 min |
| Feb 16, 4:11 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee, Stewart, Talbot | 49 min |
| Feb 16, 4:25 AM EST | Tornado Warning | FFC | Coweta, Fayette, Meriwether, Spalding, Troup | 35 min |
| Feb 16, 4:32 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Henry, Lamar and 6 more | 43 min |
| Feb 16, 4:40 AM EST | Tornado Warning | FFC | Chattahoochee, Harris, Muscogee, Talbot | 35 min |
| Feb 16, 4:48 AM EST | Severe Thunderstorm Warning | FFC | Barrow, Butts, Clarke, Clayton, DeKalb, Gwinnett and 9 more | 42 min |
| Feb 16, 4:50 AM EST | Special Weather Statement | FFC | Banks, Jackson, Madison | 25 min |
| Feb 16, 4:52 AM EST | Tornado Warning | FFC | Clayton, DeKalb, Henry, Jasper, Morgan, Newton and 2 more | 23 min |
| Feb 16, 5:02 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Harris, Macon, Marion, Muscogee and 8 more | 58 min |
| Feb 16, 5:05 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Butts, Crawford, Henry, Jasper and 8 more | 55 min |
| Feb 16, 5:07 AM EST | Severe Thunderstorm Warning | FFC | Stewart, Webster | 53 min |
| Feb 16, 5:07 AM EST | Tornado Warning | FFC | Butts, Henry, Jasper, Morgan, Newton | 38 min |
| Feb 16, 5:11 AM EST | Tornado Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe, Putnam | 49 min |
| Feb 16, 5:16 AM EST | Severe Thunderstorm Warning | FFC | Banks, Clarke, Greene, Hancock, Jackson, Jasper and 9 more | 44 min |
| Feb 16, 5:27 AM EST | Tornado Warning | FFC | Greene, Jasper, Morgan, Putnam | 33 min |
| Feb 16, 5:39 AM EST | Tornado Warning | FFC | Baldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson | 39 min |
| Feb 16, 5:53 AM EST | Severe Thunderstorm Warning | FFC | Greene, Hancock, Oglethorpe, Putnam, Taliaferro, Warren and 1 more | 52 min |
| Feb 16, 5:55 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Crawford, Crisp, Dodge, Dooly, Houston and 9 more | 65 min |
| Feb 16, 5:59 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Bleckley, Glascock, Hancock, Houston and 10 more | 61 min |
| Feb 16, 6:34 AM EST | River Flood Warning | FFC | Floyd | 10 hr |
| Feb 16, 6:47 AM EST | Tornado Warning | FFC | Dodge, Laurens, Montgomery, Treutlen, Wheeler | 43 min |
| Feb 16, 6:54 AM EST | Severe Thunderstorm Warning | FFC | Emanuel, Glascock, Jefferson, Johnson, Laurens, Montgomery and 4 more | 66 min |
| Feb 16, 6:57 AM EST | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more | 63 min |
| Feb 16, 7:48 AM EST | River Flood Warning | FFC | Gordon | 12 hr |
| Feb 16, 7:48 AM EST | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 27 min |
| Feb 16, 8:00 AM EST | Special Weather Statement | FFC | Jeff Davis | 30 min |
| Feb 16, 8:01 AM EST | Special Weather Statement | FFC | Candler | 14 min |
| Feb 16, 8:15 AM EST | Special Weather Statement | FFC | Toombs | 15 min |
| Feb 16, 11:56 AM EST | Wind Advisory | FFC | Banks, Barrow, Bartow, Butts, Catoosa, Cherokee and 47 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.